Couldn't find what you looking for?

TRY OUR SEARCH!

hi.
i was on the shot and my mom decided it
would be best if i got off the shot.
but then my boyfriend talked me into getting
back on it. after i got back on the shot i bled for 14 days.
6 days after my period i had sex without a condom twice.
now the first time i was on the shot besides gaining weight i never had side effects
im wondering if this time...now that im back on the shot...if i could be pregnant or
if its just side effects? my stumachs been sensative lately. ill start gaging if i smell
sumthing really grose. or if i see sumthing grose. my lower back has been killin me.
and i havent been eating like i usually do. i alwayss fix me a baked patatoe with cheese and sour
cream and bacon bits on it. and now if i take one bite i cant eat anymore cuz my stumach gets upset.
and i have this really weird feeling below my bellybutton. and it dont hurt to bad. but it
just idk feels weird sumtimes. i cant sleep good at all.
and i took a test 21 days after i had sex and it said i wasnt. i wanna believe that
but my sister said wait a while longer becuase it could be wrong.
i also read this other gurls thing. and she said that the test came out neg..
but when she did the Ultra Sound it said she was 10 weeks prego.
but im really kinda confused...
anyonee wanna reply PLEASE DO. ????? it would help alot.

Loading...

Hi Lee: It is true that there have been several women on here that the test said negative but they were! BUT there are also several girls on here that have really BAD symptoms from the Depo shot. Below find a link to some of the side effects of the Deprovera - which can mimic pregnancy symptoms.

http://www.contracept.org/shot.php

Depo is VERY good as a contraceptive, so I wouldn't worry too much about being pregnant. Of course the chance is still there but it's only 1%. As with any contraceptive it can take about 3 months to work and balance out! So just take it easy and relax OK? IF you still have these symptoms in another week, perhaps take another test! That would be really accurate then.

Good luck and health!
Reply

Loading...

You know I had the very same symptoms but my stomach hasn't been sensitive. I didn't have weight gain but I did have my period for around twelve days right after i got the shot which is normal because your body is getting used to the drug. Also I didn't get my period but I've had random spotting here and there. I've been feeling weird lately and pregnancy has been on my mind but my mom says that worrying about being pregnant can delay a period but its usual for someone on the shot to not get a period or to spot between periods. Guh I hate that whole smelling something weird and gagging v-v makes me sad. Im off the shot now and I still have that feeling ... wondering if I should take a pregnancy test.
Reply

Loading...